# SDR UHLA2009010900015

- Difficulty date: December 30, 2008
- Submitted: January 9, 2009
- Operation: Air carrier
- Aircraft: N648RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000068
- Aircraft time: 10,514 hours, 6,562 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 59128437
- Part serial: B0369
- Condition: Defective
- Location: Te Flap
- Part time: 10,514 hours, 6,564 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH CREW RECEIVED A FLAP LO RATE MESSAGE FOLLOWED BY FLAP FAIL MESSAGE. THE CREW DECLARED EMERGENCY AND LANDED WITHOUT INCIDENT. MAINTENANCE REPLACED THE RT T4 SKEW SENSOR.
